Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes fatigue and low energy when on HCG diet?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2006
Answered : 2184 Questions
Question
HI! I AM XXXXXXX I AM ON HCG DIET, AND I REALLY HAVE A PROBLEM BEING SO WEAK AND TIRED ALL DAY, DON'T KNOW WHY, WHEN I HAVE SUPPER I START TO FEEL STRONGER, I LOVE THE PROGRAM, BUT HAVE NO ENERGY OR WANT TO, WHAT'S WRONG?
Posted Fri, 14 Mar 2014 in Digestion and Bowels
 
 
Answered by Dr. Klerida Shehu 5 hours later
Brief Answer: Advised to change diet program&monitor glycemia... Detailed Answer: Hi XXXXXXX There is nothing wrong with you. Feeling fatigued and with no energy is related to the diet you are following as it restricts the calories taken per day. If it was your doctor enrolling you in such program, I suggest to discuss with him/her about what you are experiencing for further evaluation. Although it is a must that you should lose weight, however, it does not mean that it will be with the cost of feeling with no energy or unwell. There are various diet programs you can enroll in order to succeed in losing weight and controlling your diabetes. You should also monitor your blood sugar levels in order to adjust the drugs you are currently taking for diabetes. Hope it was of help! Dr.Klerida
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor